# SDR IPXA10662910

- Difficulty date: October 2, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587686
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POS 4 RT MAIN CARGO DECK FLOOR PANEL 3 RD FROM RT HAS DAMAGE.  REMOVED AND MANFACTURED NEW PANEL IAW EO B767-5310-9693-G.
